Hello~Did you stop on your own, or did your doctor tell you stop cold turkey? Normally, when on a narcotic like the one you were one, stopping it is gradual, otherwise, you may have a reaction. I would call your doctor and/or pharmacist and ask them.
hopefully you are over it by now- it takes a week or better- if you ever have to go on it again- cut down very slowly then do cold turkey- and by slow i mean get down to where you are only taking a 1/2 perscription every day and 1/2- keep tryign to go as long as possible before another dose- and keep slowing it down from there- the withdrawals will be less this way=
But- the way i figure it- it's not much worse than having a bad flue for a week or two- tough it out- those fortunate enough to not have job requirements have a better go of it than others because we can remove ourselves from stress situations while quitting-
Another thing folks can try is taking herbs that help calm nerves -
and, every hour that goes by when you do quit cold turkey, say to yourself, "I've just been through 3 (or however many it's been) hours of hell, there's no way I'm goign to throw that away and give in now" And convince yourself, you can make it to the net hour- then hte next- one hour at a time- make it your goal- if you fail, try again as soon as possible- We CAN live without drugs- it's not gonna kill us ot quit- and life gradually gets better without them- IF your goal is to get off them- Goodl uck, keep trying-